# SDR FDEA2020082091843

- Difficulty date: August 9, 2020
- Submitted: August 27, 2020
- Operation: Air carrier
- Aircraft: N625FE
- Make and model: Doug MD-11F
- Aircraft serial: 48753
- Aircraft time: 80,801 hours, 16,806 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA732515
- Condition: Damaged
- Location: Bs 1521
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO,  FOUND THE SEAT TRACK AT BS 1521 ,  RBL 75.25 HAD CROWN DAMAGE.  THE SEAT TRACK CROWN WAS EVALUATED AND FOUND TO EXCEEDED LIMITS IAW SRM 53-00-52-1A, FIGURE 101, ALLOWABLE DAMAGE 1.  THE SEAT TRACK WAS REPAIRED BY SECTIONAL REPLACEMENT FROM BS 1491 TO BS 1531 IAW SRM 53-00-52-2R, FIGURE 201, REPAIR 1.   REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
